Results 1 to 7 of 7

Thread: Is feeling anxious and crabby etc., a symptom?

Hybrid View

  1. #1
    Join Date
    Oct 2006
    Location
    Aurora, Ontario, Canada
    Posts
    15
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Is feeling anxious and crabby etc., a symptom?

    Hello, I've been feeling really anxious, crabby, short tempered and just feeling and thinking like someone other than myself. I'm just wondering if other's get this and if anyone knows if this is a symptom or just me being a whiner...lol. It's not like me at all to be like this and I really don't like it so I can't wait to hear from you all. Thanks for your time.
    "For I know the plans I have for you," declares the LORD, "plans to prosper you and not to harm you, plans to give you hope and a future.
    Jeremiah 29:11

  2. #2
    Join Date
    Sep 2006
    Location
    Minnesota
    Posts
    1,368
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Anxious, Too

    If what you describe is a symptom, then I think it's one we share. I just had a nasty little conversation (long distance no less) with my supportive and patient husband. That just never happens. But I feel like my nerves are right on the surface all of the time and I'm never sure what emotion is going to bubble over. I'm new to this, too, Andy, and still learning how to cope. Maybe some of the folks who've been living with this longer can give us both some good advice.
    "If you trust Google more than you trust your doctor than maybe it's time to switch doctors."

  3. #3
    Join Date
    Oct 2006
    Location
    Adel, GA
    Posts
    114
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi Andy,
    I think that it could be. I know there are times when I am very short and I really try not to be. This tends to happen to me for no apparent reason either. This illness can put you under a lot of stress big time and that is the stress is the worst thing that you can have with this illness. I find that when this happens to me, if it is possibe, I go back to bed for a couple of hours and that helps. I hope this helps in some way. Hugs, Kathleen
    Live one day at a time: It's easier that way

    Dx with SLE in 1994
    Dx with Sjogrens 1994
    Dishydrotic Eczema 1974
    Severe Osteo-Arthritis

    Meds:
    Imuran 125mg
    Plaquenil 400mg
    Sulindac (Clinoril) 400mg
    Soma prn up to 4 times a day
    Darvacet prn

  4. #4
    Join Date
    Jun 2006
    Location
    Virginia
    Posts
    509
    Thanks
    0
    Thanked 15 Times in 11 Posts

    Default

    Andy, are you taking prednisone? Prednisone can make you have mood swings.
    Diagnosed in 1990 at age 11.
    Trust in the Lord with all of your heart!

  5. #5
    Join Date
    Sep 2006
    Posts
    547
    Thanks
    0
    Thanked 3 Times in 2 Posts

    Default

    I explained my moodiness to my Dr. and he said Prednisone, especially in the doses we take, definitely causes mood swings....esp. angry ones that seem to come out of the blue. But he also said, "Kathy, with all that a lupus patient must go through, I would worry if you DIDN'T get angry or blue sometimes. You're human!"

    I try to take a few steps back, remember what I'm really angry or blue about, and apologise where needed. Then I drink a cup of hot tea and forgive myself.

  6. #6
    Join Date
    Oct 2006
    Location
    Aurora, Ontario, Canada
    Posts
    15
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Thank you for the responses, but I'm not on prednisone as of yet, so I guess I can't blame it on that...lol. I guess it's like you've all said, the stress can really get to you sometimes.
    "For I know the plans I have for you," declares the LORD, "plans to prosper you and not to harm you, plans to give you hope and a future.
    Jeremiah 29:11

  7. #7
    Join Date
    Sep 2006
    Location
    Houston
    Posts
    62
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default anxious and crabby

    Andy,
    I also get anxious from this disease. I notice it as one of my first flare symptoms. It is not due to prednisone, but a symptom of the disease itself. I notice it in the evenings mostly. A low dose of prednisone usually helps, although that can cause other mood changes.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •